Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Rajaram Bhat

MBBS, MD - Medicine, DM - Neurology

Neurologist, Bangalore

40 Years Experience  ·  550 at clinic
Book Appointment
Call Doctor
Dr. Rajaram Bhat MBBS, MD - Medicine, DM - Neurology Neurologist, Bangalore
40 Years Experience  ·  550 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr. Rajaram Bhat
Dr. Rajaram Bhat is a trusted Neurologist in HAL, Bangalore. He has been a practicing Neurologist for 40 years. He studied and completed MBBS, MD - Medicine, DM - Neurology . You can visit him at MANIPAL HOSPITAL in HAL, Bangalore. Book an appointment online with Dr. Rajaram Bhat and consult privately on Lybrate.com.

Lybrate.com has a nexus of the most experienced Neurologists in India. You will find Neurologists with more than 40 years of experience on Lybrate.com. You can find Neurologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - Delhi University - 1978
MD - Medicine - Indore University - 1990
DM - Neurology - Trivendrem - 1994
Languages spoken
English

Location

Book Clinic Appointment with Dr. Rajaram Bhat

MANIPAL HOSPITAL

98, HAL AIRPORT ROADBangalore Get Directions
550 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Rajaram Bhat

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My eeg is normal but one point shows. Moderate amplitude alpha rhythm of 8/10 that was seen in the parietoccipital and parietal temporal areas it blocked normally on eye opening. Please suggest What does this mean?

MBBS
General Physician, Mumbai
It means that there is one triggering point in your brain which can lead to seizure activity and it’s better to take medication after clinical examination.
2 people found this helpful
Submit FeedbackFeedback

I am 36 years old my problem is my right hand is shivering When I am drinking water when I am writing any this problem is since 20years.

MBBS
General Physician, Cuttack
. 1. It could be due to essential tremor. The cause of the tremor is unknown. In some cases it is hereditary and runs in families. There is no definite treatment unless it is severe 2 other causes of tremor could be stress, anxiety, panic, nervousness, inadequate sleep, physical exhaustion, strong emotion, hyperthyroidism, hypoglycemia, smoking/tobacco/alcohol abuse/withdrawl, excess tea/coffee, drugs like steroid/amphetamine, neurological disorder, cerebellar dis order, 3. Investigate yourself to exclude the above causes of tremor after consulting neurologist 4. Avoid stress/anxiety/nervousness/ panic etc 5. Avoid excess tea/coffee/ smoking/alcohol if you have 6. Take good nourishing diet 7. Have adequate sleep. 8. Do a thyroid function test to exclude thyroid problem
Submit FeedbackFeedback

Hie, my mom is 40 years old. She feels vibration under her pelvic area since a month. It doesn't pain her but annoys her a lot. After many tests result is still unclear some reports conclude that there is some infection and she has deficiency of vitamin d. She continues to feel that vibration even after medications. What can be the cause? and what should be done for this?

MBBS, MS - Orthopaedics
Orthopedist, Delhi
Numbness in bottom area could be due to pressure on the nerve. This could be due to lumbar spondylosis with nerve root compression. Rule out diabetes & vit. D deficiency or any other metabolic disorder. Sleep on a hard bed with soft bedding on it. Use no pillow under the head. Any way take paracetamol 250mg od & sos you will need other supportive medicines also. Do back (spine) exercises make sure you are not allergic to any of the medicines you are going to take you may have to use lumbosacral support for some time. Don't ignore.
2 people found this helpful
Submit FeedbackFeedback

I have an problem of epilepsy. I used to take medicines of valproic acid by last 10 years. In between whenever I leave this, I got fits. Now I daily take this medicine of 300 mg at night. I need to know, how can I get away from this, and will it impact on my next Gene?

MD - Psychiatry
Psychiatrist, Chennai
Antiepileptics should not be stopped without neurologist advise. Epilepsy is excessive electrical activity in the brain and valproic acid controls it. If you get seizures when you stop it, definitely it is very much required. Do not keep worrying about this, many famous people including Jonty Rhodes in cricket had epilepsy, just take the tablet and carry on with your other aspects of life. All the best.
3 people found this helpful
Submit FeedbackFeedback

My Dad got a paralysis attack in year 2006 . He is fine now his blood pressure is normal . Can he still take medicine named met first xl 25 which is apparently medicine for high bp . Request your advice please.

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
My Dad got a paralysis attack in year 2006 . He is fine now his blood pressure is normal . Can he still take medicine...
Yes he should take bp medicine regularly as bp is normal because of medicine bp monitoring is required daily and consult your physician he may reduce dose of bp medicine after seeing bp monitoring chart.
2 people found this helpful
Submit FeedbackFeedback

I am forget everything very quickly, my memory power also weaken & it effect on my life very badly please suggest.

MD - Psychiatry, MBBS
Psychiatrist, Hyderabad
At your age the most common reason for forget fullness is anxiety, so kindly consult a psychiatrist for your problem.
Submit FeedbackFeedback

I am a physically handicapped person and hamstring has been change. After my operation I got maximum power on my right leg i.e my knee power had been increased but at the age of 65-years my knee power has been decreased. Kindly advise any how can I increase my knee power. At present my age is 71-years.

M.B.B.S.; MD(MEDICINE)
General Physician, Lucknow
There are two exercises you can do 1. Sit on edge of chair and raise your leg from the ground, keep it there for 30-45 sec, repeat this at least 50 times a day 2 sit on bed, place a 2" fold of towel under your knee and press the towel witth your knee joint and try to maintain pressure for 30 secs or so, repeat this exercise 50 times a day.
Submit FeedbackFeedback

My age is 56 years and I am taking gabapin nt for 6 months now, I had burning sensation in my leg but after taking this medicine I am feeling a bit OK. I just want to know should I continue taking it daily once or should I change my dosage as I am having dizziness while walking and few other side effects not immense one though. Can you suggest me about this?

BHMS
Homeopath, Secunderabad
You can discuss it with the same doctor who had prescribed the medicines (as it important to take the doctors opinion before Quintin or cimi At the same time try to maintain an ideal weight by exercising everyday and eating only healthy food. Learn Yoga and pranayam which can help natural healing. You can later add Homeopathy if the problems persist. You can contact me for a detailed consultation after which suitable remedy can be given to you.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback
View All Feed

Near By Doctors

87%
(30 ratings)

Dr. Amar B. R.

MBBS, MD - General Medicine, DM - Neurology
Neurologist
Sagar Hospital DSI, 
300 at clinic
Book Appointment